DIFFRACTION OF AN OBLIQUELY INCIDENT PLANE-WAVE BY THE DISCONTINUITY OF A 2 PART THIN DIELECTRIC PLANE


BUYUKAKSOY A., UZGOREN G., SERBEST A.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.27, no.6, pp.701-710, 1989 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 6
  • Publication Date: 1989
  • Doi Number: 10.1016/0020-7225(89)90022-0
  • Journal Name: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.701-710